MathSciNet Relay Station
MathSciNet bibliographic data
MR1443899 (98i:58057) 58D29 (57M50 57R15 58F05)
Zocca, Valentino Fox calculus, symplectic forms, and moduli spaces. Trans. Amer. Math. Soc. 350 (1998), no. 4, 1429–1466.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement